MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATT FB TIB DRILL BUSHING POR; KNEE INSTRUMENT : DRILL GUIDES

DEPUY IRELAND - 9616671 ATT FB TIB DRILL BUSHING POR; KNEE INSTRUMENT : DRILL GUIDES
Catalog Number 254511455
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the center tibial drill got damaged in such a way that it does not go through the bushing.Was surgery delayed due to the reported event? unknown.Was procedure successfully completed? unknown.Were fragments generated? unknown.If yes, were they removed easily without additional intervention? unknown.Patient status/ outcome / consequences? no.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required? unknown.Is the patient part of a clinical study? unknown.(b)(4).Device property of: none.Device in possession of: none.(b)(4).Device property of: none.Device in possession of: none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.True.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: according to the information received."the center tibial drill got damaged in such a way, that it does not go through the bushing".The product was not returned to depuy synthes.However, photos were provided for review.The photographs attached were reviewed.However, they do not represent the reported complaint condition.Therefore, the investigation could not draw any conclusions about the reported event, due to the insufficient evidence provided.Since, the device was not returned.A dimensional inspection cannot be performed.The overall complaint was unconfirmed, as the photographs provided are not representative of the reported complaint condition.Based on the investigation findings, it has been determined, that no corrective and/or preventative action is proposed.There is no indication, that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the device lot number is unknown.Therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.

Brand Name
ATT FB TIB DRILL BUSHING POR
Common Device Name
KNEE INSTRUMENT : DRILL GUIDES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18986578
Report Number1818910-2024-06812
Device Sequence Number11480092
Product Code FZX
UDI-Device Identifier10603295499350
UDI-Public10603295499350
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254511455
Device Lot NumberSO2057236
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer04/04/2024
Initial Report FDA Received Date03/27/2024
Supplement Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown